Health A-Z

Medical Content Created by the Faculty of the
Harvard Medical School

0SHARES

When to Call A Doctor

Call your doctor promptly if you have been taking antibiotics and you develop any of the following symptoms:

  • More than five loose stools or episodes of diarrhea per day

  • High-volume, watery diarrhea

  • A fever

  • Abdominal pain or tenderness

  • Blood or pus in your stool

Page 7 of 9     Next Page:  Antibiotic-Associated Diarrhea Prognosis
Click here to to redeem your SparkPoints
  You will earn 5 SparkPoints
From Health A-Z, Harvard Health Publications. Copyright 2007 by the President and Fellows of Harvard College. All rights reserved. Written permission is required to reproduce, in any manner, in whole or in part, the material contained herein. To make a reprint request, contact Harvard Health Publications. Used with permission of StayWell.

You can find more great health information on the Harvard Health Publications website.